# SDR FDEA200906021925

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5361261020000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN LIGHTENING STRIKE FR12 - FR 12, STR 12R - STR 13R REMOVED DAMAGE FASTENER REF SRM 53-10-12 PG 235.  ACCOMPLISHED BHEC INSP OF HOLE USING TESTER T8257A REF NTM PT 6 51-10-01 PROC A, NO DEFECTS   NOTED.  INSTALLED RIVET REF SRM 53-10-12 PG 245.  PAINTED AREA REF AMM 51-23-10-00.
